# SDR A6WA200740489

- Difficulty date: August 28, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT STAIR SKIN CRACKED IN CORNER BETWEEN FIXED STEP AND MID STEP 832CT.  SUP - MAINTENANCE REPAIRED AFT STAIR SKIN PANEL IAW REO 601R-52-11-702.  (M)
